# SDR IPXA2018032227725

- Difficulty date: March 20, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 30,888 hours, 20,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EVAS INOPERATIVE.   INSTALLED A NEW EVAS UNIT IAW AMM 25-69-00, OPS CHECKED GOOD.
